# SDR REXA2018103101006

- Difficulty date: October 30, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 26,532 hours, 17,459 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 895001
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

""GEAR DISAGREE"" WARNING AFTER TAKEOFF IN KBUF,AND ""PROX SYS FAULT""STATUS MESSAGE DURING WARNING. WENT AWAY (BOTH MESSAGES) 20 SECONDS LATER W/O RUNNING QRH. PROCEEDED WITH NORMAL OPERATIONS. *NOTE : RIGHT MAIN GEAR "" AS PER MOTR, REMOVE+REPLACED PROX SENSOR PX18. REMOVED +REPLACED RT UPLOCK SENSOR PX18 IAW AMM 32-61-05. OPS CHK GOOD IAW AMM 
32-61-00. PERFORMED GEAR SWING IAW AMM 32-30-00. REFER TO LOGPAGE 3485428-1 FOR CAT II RELEASE.
